# SDR 99ZZZX602

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6108L
- Make and model: Airtrc AT502B
- Aircraft serial: 502B0289
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT LOSS OF FUEL FLOW RESULTING IN ENGINE FAILURE.  EMERGENCY LANDING AT NEARBY AIRPORT.  INSPECTION REVEALED CHAFED THROUGH FUEL LINE (ALUMINUM).  FUEL SELECTOR TO FIREWALL.  FUEL LINE CHAFED THROUGH DUE TO CONTACT WITH DEFROSTER SCAT HOSE.  SUBMITTER SUGGESTED INSPECTION AND/OR REPLACEMENT WITH A SHIELDED FUEL LINE.
